# SDR SWAA2013021412674

- Difficulty date: January 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 6942530
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD GALLEY DOOR CUTOUT UPPER HINGE SUPPORT FITTING CORRODED AT BS 293 AND STRINGER 10R ON INBOARD FLANGE.  REMOVED CORRODED UPPER HINGE SUPPORT FITTING FWD SERVICE DOOR & INSTALLED NEW SUPPORT FITTING PER SRM 51-40-02-0G.
